# SDR ASMF201704013

- Difficulty date: April 22, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 45,614 hours, 23,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LE FLAP TRANSIT LIGHT ON. MAINTENANCE PERFORMED AN INSPECTION DETECTING A CRACK OF 1 X 0.250 INCHES IN CUT OUT FIXED LE INBOARD AUX TRACK SLAT 1 STATION 453 AND A CRACK OF 1 X 3 INCHES IN CUT OUT LE INBOARD MAIN TRACK SLAT 1 STATION 409. THEREFORE FIXED EDGE OF LEFT WING WAS REMOVED BETWEEN STATIONS S.S.384.285. AND S.S.519.04, AND WAS REPAIRED IAW SRM 57-41-01. ULTRASONIC INSPECTION WAS ACCOMPLISHED ON REPAIR AND SURROUNDING AREA IAW NDTM PART 4 51-00-02, ALL CORRECT.
